Please use this identifier to cite or link to this item:
Title: Application of He’s Max-min approach to a generalized nonlinear oscillator
Authors: Tian, F
Austin, F
Issue Date: 2009
Source: World applied sciences journal, 2009, v. 6, no. 7, p. 1005-1007
Abstract: This paper applies He’s max-min method for obtaining approximate periodic solution of a generalized nonlinear oscillator. The method is extremely simple but remarkably effective. Comparison of the obtained solution with the numerical one is given, showing high accuracy of the approximate solution.
Keywords: Nonlinear oscillator
Higher-order Duffing equation
Frequency formulation
Publisher: International Digital Organization for Scientific Information
Journal: World applied sciences journal 
ISSN: 1818-4952
EISSN: 1991-6426
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Sep 14, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.